MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11.Additional manufacturer narrative: the subject device is not available for evaluation as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 11500a aortic valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 7 years, 14 months due to pulmonary stenosis and regurgitation.The patient presented with shortness of breath.The procedure was performed with a 29mm 9600tfx transcatheter valve.The procedure was completed successfully and patient was transported to recovery in stable condition.
 
Additional Manufacturer Narrative
Updated section b4.Updated sections g3, g6.Updated section h2.Corrected sections b5, b7.Corrected section h6 - device code(s).The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 11500a aortic valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 7 years, 14 months due to pulmonary regurgitation and stenosis.The patient presented with shortness of breath.The tpvr procedure was successfully performed with a 29mm 9600tfx valve.The patient was transported to recovery in stable condition.
 
Event or Problem Description
It was reported that a patient with a 25 mm 11500a aortic valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 7 years, 14 months due to pulmonary regurgitation and stenosis.The patient presented with shortness of breath.The tpvr procedure was successfully performed with a 29 mm 9600tfx valve.The patient was transported to recovery in stable condition.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections b4, b5, b7.Updated sections g3, g6.Updated sections h2, h6 - type of investigation; investigation findings; investigation conclusions.It was reported that a patient with a 25 mm 11500a aortic valve, implanted in the pulmonic position, underwent a valve-in-valve procedure.Based on the information available, the device was intentionally used outside the way it was designed and intended.The performance, safety, efficacy, longevity, and durability of bioprosthetic valves have not been determined when the product is used outside the scope of its intended use and/or its studied population.Regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common intraoperative factors that may cause or contribute to acute post-procedural regurgitation include device distortion; device interaction with patient anatomy or other devices; leaflet damage, and incorrectly sized valve seated.Non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis may also cause or contribute to acute post-procedural regurgitation.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including congenital heart disease, patient age at time of implant.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24492033
Report Number2015691-2026-11675
Device Sequence Number13428465
Product Code LWR
UDI-Device Identifier00690103194999
UDI-Public(01)00690103194999(17)200821
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2020
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/23/2026
04/10/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/23/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age14 YR
Patient SexFemale